Formal orbifolds and orbifold bundles in positive characteristic
International Journal of Mathematics
We define formal orbifolds over an algebraically closed field of arbitrary characteristic as curves together with some branch data. Their étale coverings and their fundamental groups are also defined. These fundamental groups approximate the fundamental group of an appropriate affine curve. We also define vector bundles on these objects and the category of orbifold bundles on any smooth projective curve. Analogues of various statements about vector bundles which are true in characteristic zero are also proved. Some of these are positive characteristic avatars of notions which appear in the second author's work [A. J. Parmeswaran, Parabolic coverings I: Case of curves, J. Ramanujam Math. Soc. 25(3) (2010) 233-251.] in characteristic zero.
Kumar, Manish and Parameswaran, A. J., "Formal orbifolds and orbifold bundles in positive characteristic" (2019). Journal Articles. 633.